It is not uncommon to have bruising after Juvederm injections. Avoidance of Aspirin, Advil, Vitamin E, omega-3's, green tea and alcohol 1 week prior to and 1 day after the injections can minimize bruising. Treating the bruises with intense pulsed light (IPL) or pulsed dye laser will speed up fading.
Bruising after filler injection is not uncommon and is associated with taking aspirin up to 2 weeks before (as well as many other vitamins and medications). It can be reduced by a "micro injection" technique, icing and pressure before and after injection. The treatments mentioned by the other physicians (arnica, compresses, massage, PD laser or IPL, etc) are all helpful. Vitamin K orally a few days pre treatment and Vitamin K cream applied to the bruise post op may also be helpful.
Bruising after filler can happen and may take up to 1-2 weeks to completely resolve. You can always ice (most effective first 24-48hrs) and take homeopathic supplements like Arnica to speed up the healing process. Good Luck.
The bruising looks normal and usually appears a day or two after injections. Pulsed Dye Laser can help the bruising go away faster.
The degree of bruising you have looks entirely normal after an injection. Often the bruise is not present immediately but can show up within the first 24-48 hours. A laser treatment with the pulsed dye laser has been shown to speed healing of bruising. You can cover the bruising with makeup. All should resolve over the next 4-7 days.
I see this in 10% of facial injections - bruises... Best to return to the injecting doc for advise and care...
I don't think you have anything to worry about...it just appears as though you have some deep bruising which will go away with time. Arnica 12C may help to aid the bruising. Prior to your next treatment, be sure to avoid 'blood thinning' types of medication such as aspirin.
Bruising is a risk that goes along with any procedure that involves injections with needles. You can apply over the counter Arnica which may help shorten the duration of the bruising. Even if you do nothing the bruising will resolve on its own in about a week. Take care and be well.
Bruising, swelling, and minor tenderness should be expected after any fillers. While your bruising is dark, it looks normal. You can take Arnica or apply Arnica, available at health food stores, to see if you can speed up the bruising resolution. But whenever something is injected you risk getting bruised and swollen.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."